MAUDE Adverse Event Report: SYNTHES GMBH VA LOCKSCR ø2.7 HE 2.4 SELF-TAP L16 TAN; SCREW, FIXATION, BONE

SYNTHES GMBH VA LOCKSCR ø2.7 HE 2.4 SELF-TAP L16 TAN; SCREW, FIXATION, BONE
Catalog Number 04.211.016TS
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 07/09/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2025, the patient underwent an unknown surgery for distal clavicle fracture with the plate and the screws.The surgery was completed successfully with no delay.On (b)(6) 2025, the sales rep visited the hospital after being informed by the distributor that the plate would be removed and replaced with a va clavicle plate.After looking at the x-ray, the sales rep confirmed that the fracture was near the most proximal plate.The surgeon's opinion was that the most proximal screw and the screw next to it were inserted so that they converged, which caused stress to concentrate and lead to a secondary fracture.After removing the product, the patient will be refixed with a va clavicle plate.The doctor's opinion on the relationship between this incident and the product: the most proximal screw and the second row of va 2.7(04.211.016ts) were inserted so that they converged, which caused stress to concentrate and lead to a secondary fracture.Patient is stable.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional narrative: if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: corrected: g1.Device history review: part:04.211.016ts.Lot:282l227.Manufacturing site: werk selzach.Supplier: (b)(4).Release to warehouse date: 28 feb 2024.Expiration date: 01 feb 2029.A manufacturing record evaluation was performed for the finished article lot and no non-conformances were identified.Non-sterile part # 04.211.016.Non-sterile lot # 9365p66.Manufacturing site: werk selzach.Supplier: (b)(4).Release to warehouse date:29 jan 2024.A manufacturing record evaluation was performed for the finished article lot and no non-conformances were identified.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
VA LOCKSCR ø2.7 HE 2.4 SELF-TAP L16 TAN
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
SYNTHES SELZACH
bohackerweg 5
selzach CO 2425
SZ   2425
Manufacturer Contact
elba bello
1302 wright lane east
west chester, PA 19380
9083863534
MDR Report Key22629381
Report Number8030965-2025-07559
Device Sequence Number7994334
Product Code HWC
UDI-Device Identifier10886982119001
UDI-Public(01)10886982119001(17)290201(10)282L227
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K103243
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number04.211.016TS
Device Lot Number282L227
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/09/2025
Supplement Date Received by Manufacturer08/08/2025
Initial Report FDA Received Date07/28/2025
Supplement Report FDA Received Date08/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR
Patient SexFemale